# SDR ARWA980906

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Dirty
- Location: Spoiler
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO SPOILER DEPLOYMENT WITH REAR WHEELS SPIN UP.  SPOILER HANDLE STIFF TO ACTUATE.  FOUND BELL CRANK AND SPOILER HYD.  ACTUATOR HAD EXCESSIVE BUILD-UP OF ANTI-CORROSION PAINT.  REMOVED BUILD UP AND LUBE CRANK.  SPOILER SYSTEM, OPS CHECKED GOOD IAW DC-8 M/M 27-60-0.  AUTO SPOILERS OPS CHECKED GOOD IAW DC-8, M/M 27-60-2.
